| Model Number |
D6659 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.When taking out the needle-suture from the package after holding the needle with a needle-holder, the needle was detached from the suture.It was not a control release needle.There were no adverse consequences to the patient.During the evaluation a short insertion was observed in the strand.No additional information was provided.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Investigation summary: visual analysis of the returned sample revealed that one sample, of product code d6659, was received to ethicon inc for evaluation.After investigation of the sample, short insertion was observed in the strand.The visual inspection concluded that the combination of the needle/suture was found detached since the insertion end of the suture did not meet the requirement.Based on the information currently available, the pull-out was identified during the investigation of the sample received.This product issue will be addressed through ethicon inc¿s quality system.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.Device history lot: "a manufacturing record evaluation was performed for the finished device lot number paz296/d6659 and no non-conformances related to the reported complaint condition were identified.